Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Prostrate cancer, on cumiden, has difficulty in waking up. Suggestion?

hello, My father in law just cant seem to wake up. He started feeling this way this past friday . We took him to the ER and they ran all kinds of tests. He s 79 years old but he s not the average 79 year old man. He s in really good shape and his routine is , he s up early and out in his yard or garden every morning. He has had prostate cancer and is checked frequently also he is on cumiden. The hospital didnt find anything as a result to his tests. Maybe they over looked something .... maybe you could suggest something?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
can you be more specific about the symptoms?
you should have mentioned exactly what problem resist him to wake up. Is there any joint stiffness or musculoskeletal pain during morning. ESR report are normal or not. has he got any rash or visual disturbances? Prostate cancer is unrelated to these problem. clinical history in detail to be taken consult your doctor.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor